| Model Number |
9505-02-089 |
| Medical Device Problem Codes |
Break (1069); Entrapment of Device (1212)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/31/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
During the operation, the pin broke and remained in the patient's bone.
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : the device associated with this report was not returned for analysis.Review of the provided xray images did not denote a breakage condition of the threaded pin.Therefore it was not possible, by the provided evidence, to visualize a broken fragment embedded and left at patient's body.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.